English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28607/40644
Visitors : 4782874      Online Users : 204
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/28565

Title: On the design of a reduced-order H ∞ controller for nonlinear sampled-data systems
Authors: Yen-Fang Li;Chee-Fai Yung;Hsin Jung
Contributors: NTOU:Department of Electrical Engineering
Keywords: H∞ control;Controller reduction;Sampled-data systems;Nonlinear systems;Output feedback
Date: 2005
Issue Date: 2011-10-21T02:38:09Z
Publisher: International Journal of Systems Science
Abstract: Abstract:In this paper, the problem of designing reduced-order H ∞ controllers is studied for nonlinear continuous-time systems with sampled measurements. Using the concepts of dissipativity and differential game, sufficient conditions are derived for the existence of such reduced-order H ∞ controllers. These conditions are expressed in terms of the solutions of two Hamilton–Jacobi inequalities, comprising a standard Hamilton–Jacobi inequality and a differential Hamilton–Jacobi inequality with jumps. These Hamilton–Jacobi inequalities are exactly those used in the construction of full-order H ∞ controllers. When these conditions hold, state-space formulae are also given for such reduced-order controllers. An illustrative example is also included.
Relation: 36(6), pp.365-373
URI: http://ntour.ntou.edu.tw/handle/987654321/28565
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

There are no files associated with this item.

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback